Please use this identifier to cite or link to this item:
Title: Postmoderne Ansätze in der Organisationstheorie
Authors: Weik, Elke
First Published: 1996
Citation: Die Betriebswirtscahft, 1996, 56(3), pp.379-397.
ISSN: 0342-7064
Version: Post-print
Status: Peer-reviewed
Type: Article
Rights: © Schäffer-Poeschel Verlag 1996. Deposited with permission from the publisher.
Appears in Collections:Published Articles, School of Management

Files in This Item:
File Description SizeFormat 
POST4.pdf125.56 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.